My situation is this I have been prescribed to adderall, lexapro, and trimethoprim(for a leison on my inner thigh)
I have heard that lexapro makes you impotent.
Adderall also makes you focus or over focus on whats going on.
I could not finish with my female companion(who i know is clean)
I went home and masterbaiten to prevent blue balls.(exessively)
I take it I caused some irritation to my penis doing so.
My penis was sore after I finished and strange looking.
I woke up the next morning and there was a lump on the shaft of my penis the lump is painful and so is my penis.
I'm embarassed to go the doctor's office with it and want to get an idea about what it might be before I go or if I need to go?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?